Discussions By Condition: I cannot get a diagnosis.

Geodon Withdrawal

Posted In: I cannot get a diagnosis. 5 Replies
  • Posted By: Anonymous
  • November 7, 2006
  • 03:01 AM

I have been taking Geodon for a very short period of time. Decided I didn't like the side effects and decided to stop. I feel like I am having withdrawal symptoms only after a couple of weeks of using it. Has anyone else had similar symptoms when stopping Geodon? Thanks

Reply Flag this Discussion

5 Replies:

  • I had the same problem, I just started smoking Crack and i felt much better! you should try that too...But trust me, this stufff is not for the weak of heart!=D
    Anonymous 42,789 Replies
    • November 8, 2006
    • 02:02 AM
    • 0
    Flag this Response
  • smoking crack is not the answer! my husband is having horrible side effects coming off Geodon, he has been taking it about a month. Stomach ploblems, dizziness,put feels alot of anxiety. from what I read ... he is just going to try to get through it.
    Anonymous 42,789 Replies
    • November 12, 2008
    • 09:17 PM
    • 0
    Flag this Response
  • I am in the midst of withdrawal from Geodon. It is the worst drug. I am extremely anxious. It has been a week and a half. From what I have read, the geodon was blocking receptors and so your brain adjusted, and now since they aren't blocked there is more of the dopamine and serotonin. I am not sure how long the effects last or how long it takes your brain to readjust.
    Anonymous 42,789 Replies
    • November 17, 2010
    • 02:21 AM
    • 0
    Flag this Response
  • I have been taking Geodon for a very short period of time. Decided I didn't like the side effects and decided to stop. I feel like I am having withdrawal symptoms only after a couple of weeks of using it. Has anyone else had similar symptoms when stopping Geodon? ThanksI have only been taking Geodone for 4 weeks and the doctors decided to put me cold turkey on it now tampering last night was the first night i actually have slept in 6 days that was on the medacine and during my withdrawel.I hallucinated a dog on my wall and felt extreme paranoia the night we decided to take me off.I screamed for 3 hours stragith because the room felt like it was spinning and my head felt like it was metal i drank a little bit of milk because sometimes milk can help ylu in bad trips sometimes that is and it lowered it a little but my head spins and spins all day i took tylenol and that does nothing i have extreme suicidal thoughts all because i am getting off this medacine.I dont think i belonged on that medication in the first place.
    Anonymous 42,789 Replies
    • January 20, 2011
    • 06:24 PM
    • 0
    Flag this Response
  • It all began about three months ago (in the middle of June, 2011) when I was prescribed 80mg Geodon 2x daily for bi-polar depression. It wasn’t until mid-July, 2011 when I moved to Texas with my two beloved dachshunds (both twins, 7 years old), when suddenly I suffered the worst panic and anxiety attack I ever had in my life. I was filled with fear beyond belief, and it wasn’t attached to anything. It “just happened.” The anxiety was so paralyzing that I could not think clearly. I was in such a panic that that I didn’t know what to do. All I could think was, “hospital.” But, because I had my two dachshunds, I could not go to a hospital. There was no one available to watch my two dogs for me. So, in a paralyzing fit of absolute panic, anxiety and fear, I quickly placed an ad on the Internet in the hope of finding a loving home for my two dogs. Within a few hours someone called me about my two dogs, and I ended up giving them both away to a loving family with two children. My dogs will never come back to me. I lost them forever. They’re gone. I packed up my car and moved back to Michigan where I can get medical help. In Texas, I could not get into see a medical doctor for ongoing care for at least two months, unless I went to an emergency room. So, I did the next best thing and headed back to Michigan where my actual doctor is located. I am now supposed to slowly taper off of Geodon, but I am not waiting for it to slowly get out of my system. I want it out now.Geodon is responsible for the anxiety, panic and fear that I experienced. It is because of Geodon that I lost my beloved dogs. As I stated, I am currently not taking Geodon. I am supposed to take 20mg 1x daily to slowly get myself off of it. The fact of the matter is, I want this awful drug out of my system immediately. Therefore, the fastest way to get it out of my system is to just stop taking it and deal with the withdraw symptoms. It is now July 21, 2011 and it has been three days without any Geodon. I am suffering with anxiety and panic, but not anywhere near what I experienced in Texas when I lost my two dogs.When I was taking Geodon back in June, I noticed that I began experiencing an irregular heartbeat and heart palpitations. I didn’t really make the connection, nor did I give it much thought. Not only that, but from mid-June until mid-July, I lost 15 pounds. I used to weigh 133 pounds, and my weight went down to 118 pounds. My appetite was completely gone, and even now it is difficult for me to eat, but I know that I must. Now that I am off of Geodon, the heart palpitations are becoming less often, and the anxiety and panic is becoming less, but it is still persistent. I am taking two to four Benadryl each day to help with the anxiety from Geodon withdraw.I am posting this strictly for others who might also be experiencing anxiety and panic from taking Geodon. I was told that it is a “miracle drug” by my doctor, and I believe her. But it was not a miracle drug for me. It was a disaster. When I told her that I think Geodon is causing anxiety, she told me she never heard about Geodon causing anxiety. Then I looked up the side-effects on the Internet, and I also came across other people who, like me, are writing about Geodon anxiety and panic attacks. My doctor is either misinformed, or she isn’t up-to-date on the possible side effects of Geodon. Therefore, it is important that I write this and post it for others who might also be experiencing the same thing that I experienced while taking Geodon.I want my dogs back, but that can never happen. I lost them forever, and that, too, is very difficult for me to cope with. But, I am managing, somehow. I went out and purchased another dachshund (7 years-old just like my other two), and I am working to bond with him, and to love him equally as I loved and cherished my other two dachshunds. They were my best buddies for 7 years! Now they live 1,400 miles away from me, and that’s that. I have no way of ever getting them back. I want this awful Geodon out of my system.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement